# SDR IPXA2021093074434

- Difficulty date: September 13, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC75011
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE R/H UPPER INTERNAL PRODUCTION DOUBLER HAS WEAR/CHAFE DAMAGE.REPAIRED DAMAGED TAIL CONE R/H UPPER INTERNAL PRODUCTION DOUBLER IAW UPS EO MD11-5350-66790-B. (MINOR)
